# SDR 2003FA0000798

- Difficulty date: April 3, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N397SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8294
- Engine: Lyc IO360L2A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A251392
- Condition: Improper Part
- Location: Prop
- Part time: 2,371 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PROPELLER MOUNTING BOLTS ON NEW AC MODEL SEEM TO BE TOO SHORT.  THEY DO NOT EXTRUDE AT ALL THRU THE CRANKSHAFT PRESSED THREADED BUSHINGS.  USUALLY THE THREADS WILL EXTRUDE 2-3 THREADS THRU THE BUSHING.  RECOMMENDATION IS TO HAVE A LONGER BOLT INSTALLED SO THE THREADS EXTRUDE ALL THE WAY THRU THE CRANKSHAFT BUSHINGS AT LEAST 3 THREADS.
